RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 21, Number 2, Pages 233–246 (Mi tmf3891)  

This article is cited in 1 scientific paper (total in 1 paper)

Statistical theory of viscoelastic properties of fluids

F. M. Kuni


Abstract: Mori's method of projection operators is used to derive equations for the mass density, momentum density, and momentum-current density. By means of Bogolyubov's condition of correlation weakening, averaged equations (in the linear approximation in the amplitude deviations from equilibrium) of causal-retarded nature are obtained. Unlike the previously known equations, space and time dispersiou are taken into account in these equations completely. Symmetry relations are established for the transport coefficients. It is shown that if space and time dispersion are ignored, the equations go over into the usual Maxwell theologic equations for the stress-tensor deviator and the relaxation pressure. Rigorous microscopic expressions are obtained for the times of shear relaxation and pressure relaxation; these differ from the ones found previously by nonrigorous application of the Chapman–Enskog procedure for the elimination of the time derivatives. Rigorous microscopic expressions are also obtained for the shear and bulk moduli of viscous fluids.

Full text: PDF file (2125 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 21:2, 1105–1115

Bibliographic databases:

Received: 02.11.1973

Citation: F. M. Kuni, “Statistical theory of viscoelastic properties of fluids”, TMF, 21:2 (1974), 233–246; Theoret. and Math. Phys., 21:2 (1974), 1105–1115

Citation in format AMSBIB
\Bibitem{Kun74}
\by F.~M.~Kuni
\paper Statistical theory of viscoelastic properties of fluids
\jour TMF
\yr 1974
\vol 21
\issue 2
\pages 233--246
\mathnet{http://mi.mathnet.ru/tmf3891}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=475287}
\zmath{https://zbmath.org/?q=an:0326.76002}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 21
\issue 2
\pages 1105--1115
\crossref{https://doi.org/10.1007/BF01035558}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3891
  • http://mi.mathnet.ru/eng/tmf/v21/i2/p233

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Gurikov, “Generalized hydrodynamics of a van der Waals liquid”, Theoret. and Math. Phys., 28:2 (1976), 764–772  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:339
    Full text:124
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020